Uniform Finite Elements Method for Singular Perturbation Problem
Mathematica balkanica, Tome 6 (1992) no. 1, p. 3
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_1_a0,
author = {M. Stojanovich},
title = {Uniform {Finite} {Elements} {Method} for {Singular} {Perturbation} {Problem}},
journal = {Mathematica balkanica},
pages = {3},
year = {1992},
volume = {6},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_1_a0/}
}
M. Stojanovich. Uniform Finite Elements Method for Singular Perturbation Problem. Mathematica balkanica, Tome 6 (1992) no. 1, p. 3. http://geodesic.mathdoc.fr/item/MABA_1992_6_1_a0/